# SDR DALA2017052604266

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT EXTERNAL FUSELAGE SKIN AT BS 540 HAS EVIDENCE OF CORROSION UNDER DRAG ANGLE.  MAINTENANCE REPAIRED IAW PRI 558394-14, REV, 2, & ERA 558394-14, REV ORIGINAL.
